# SDR 2002UALA01591

- Difficulty date: October 14, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 42,542 hours, 23,247 cycles
- Engine: Ge CFM56*
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 6042H110
- Condition: Defective
- Location: Stabilizer Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HORIZONTAL STABILIZER TRIM CIRCUIT BREAKER, AND THEN THE FLAP CIRCUIT BREAKER POPPED.  TROUBLESHOOTING REVEALED FAULTY CIRCUIT BREAKER C210 AND RELAY R64.
